MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the balloon came apart with a section lodged in a patient¿s artery.
 
Event or Problem Description
According to the reporter, the procedure was nearly finished when the balloon was removed from the patient and came apart, with a section becoming lodged in the patient¿s artery.A cook wire roadrunner 0.35 was the size of the guidewire used.The detached portion of the device remained in the patient but was removed the same day by a different team through open surgical retrieval, which was the additional medical intervention required.The patient required a hospitalization.There was nothing unusual observations on the device prior to use, and no other defects or damages were found.No other products were utilized with the device, and the patient had a very sharp arterial anastomosis angle.An x-ray was performed, the detachment was spontaneous, and no introducer sheath was used.The balloon had been inflated using a syringe with saline and contrast as the inflation fluid, and the device did not pass through a previously deployed stent, with no resistance encountered when advancing it.During withdrawal, usual force was applied initially; however, the balloon appeared to have angulation at the anastomosis.The balloon usage was stopped as a remedial action to address the issue, and the product was not replaced.There was a minimal blood loss, and a blood transfusion was not necessary.The patient was stable.
 
Additional Manufacturer Narrative
Additional information: a2, a3a, a4, a5a, a5b (white), b2 (intervention required, hospitalization), b3, b5, g3, h6 (fdp, ime and imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19571045
Report Number3011144059-2024-00005
Device Sequence Number8525769
Product Code KRA
UDI-Device Identifier10884521812291
UDI-Public10884521812291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Device Lot Number22301495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/30/2024
07/29/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/08/2024
08/12/2024
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite